# SDR DALA13048753141

- Difficulty date: September 28, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP TRUNNION SPHERICAL BEARING HAS PLAY.  REPLACED WITH NEW PEDULUM ASSY WITH NEW SPHERICAL BEARING ON RT WING INBD FLAP TRUNION IAW AMM 27-54-46-400-003-A.  REMOVED AND INSTALLED NR 1 FLAP TRACK BEAM ASSY IAW AMM 57-51-33-400-001-A.  REMOVED AND INSTALLED CARRIAGE ASSY IAW AMM 27-54-46-400-002-A.
